Operations on partially ordered sets and rational identities of type A

Abstract : We consider the family of rational functions ψw= ∏( xwi - xwi+1 )-1 indexed by words with no repetition. We study the combinatorics of the sums ΨP of the functions ψw when w describes the linear extensions of a given poset P. In particular, we point out the connexions between some transformations on posets and elementary operations on the fraction ΨP. We prove that the denominator of ΨP has a closed expression in terms of the Hasse diagram of P, and we compute its numerator in some special cases. We show that the computation of ΨP can be reduced to the case of bipartite posets. Finally, we compute the numerators associated to some special bipartite graphs as Schubert polynomials.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2013, Vol. 15 no. 2 (2), pp.13--32
Liste complète des métadonnées

Littérature citée [8 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00980747
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : vendredi 18 avril 2014 - 16:43:27
Dernière modification le : mercredi 11 avril 2018 - 12:12:03
Document(s) archivé(s) le : lundi 10 avril 2017 - 15:49:00

Fichier

1291-7834-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00980747, version 1

Citation

Adrien Boussicault. Operations on partially ordered sets and rational identities of type A. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2013, Vol. 15 no. 2 (2), pp.13--32. 〈hal-00980747〉

Partager

Métriques

Consultations de la notice

754

Téléchargements de fichiers

130